The Fatou coordinate for parabolic Dulac germs

Abstract : We study the class of parabolic Dulac germs of hyperbolic polycycles. For such germs we give a constructive proof of the existence of a unique Fatou coordinate, admitting an asymptotic expansion in the power-iterated logarithm monomials.
Document type :
Journal articles
Complete list of metadatas
Contributor : Imb - Université de Bourgogne <>
Submitted on : Thursday, December 20, 2018 - 1:36:17 PM
Last modification on : Monday, October 14, 2019 - 4:26:58 PM

Links full text



Pavao Mardešić, Maja Resman, Jean-Philippe Rolin, Vesna Županović. The Fatou coordinate for parabolic Dulac germs. Journal of Differential Equations, Elsevier, 2019, 266 (6), pp.3479-3513. ⟨10.1016/j.jde.2018.09.008⟩. ⟨hal-01962092⟩



Record views